question-icon

Suggest treatment for inflammation and peeling off of testicle skin

default
Posted on Mon, 18 May 2015
Question: after using daktarin gel testical skin gets peel off and getting inflammation and wounds.spots of pennis remain same. please give me solution
doctor
Answered by Dr. Geetika Paul (26 minutes later)
Brief Answer:
Kindly provide details

Detailed Answer:
Hi

I understand your concern regarding your skin problem and I hope I am able to help you in the same.
I have seen the attached pictures .
You seem to have developed a fungal infection over the scrotal region .
I would like to know certain more details from you about this problem .
Since when you have this problem ?
Is the itching only over the genitals or also over inguinal folds or rest of the body .
Since when are you applying dakterin?
Are you applying any other oil or cream or things like dettol or savlon over the area ?


I am sure I will be able to help you better once you provide me the above details.

Dr Geetika Paul

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Geetika Paul (1 hour later)
iam suffering past 6 months with this problem. first time testical skin gets iching and peels off. somebody suggested me to use candid powder. after useing candid spots on pennis skin was developed. since 1 week before iam useing this jel. remaining body parts are normal. only genitals parts are getting iching.
doctor
Answered by Dr. Geetika Paul (42 minutes later)
Brief Answer:
Need treatment for the eczematous infection

Detailed Answer:
Hi again

Thanks for the details

You seem to have developed an eczematous fungal infection .
In such cases , I prefer to give a steroid anti fungal combination cream like zydip c or candid b .However ,since these are prescription drugs ,so you might have to see your local doctor for prescription.
Regular twice daily application of medicines is required for atleast seven to ten days .
In some cases ,oral antifungal agents are also required .
Do not apply any other cream or oil over the affected area.
Wash the affected area with lukewarm saline water twice daily.
Wear cotton undergarments so as to decrease sweating and prevent further infection.


Hope it helps


Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Geetika Paul (9 minutes later)
one of your doctor told me to use dakterin jel for one month 3 times a day.
doctor
Answered by Dr. Geetika Paul (15 minutes later)
Brief Answer:
Need for second line treatment

Detailed Answer:
Hi again

Yes,I have read your previous discussions but since your condition is not improving with dakterin gel alone ,so I would like to change the treatment a little in your case .
In patients with problem like yours ,our first approach is always to give an antifungal cream like dakterin or candid alone .
However if there is no response or little response ,then one has to resort to the next line of treatment which would be a combination therapy. as told earlier .


Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Geetika Paul

Dermatologist

Practicing since :2008

Answered : 2606 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for inflammation and peeling off of testicle skin

Brief Answer: Kindly provide details Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. I have seen the attached pictures . You seem to have developed a fungal infection over the scrotal region . I would like to know certain more details from you about this problem . Since when you have this problem ? Is the itching only over the genitals or also over inguinal folds or rest of the body . Since when are you applying dakterin? Are you applying any other oil or cream or things like dettol or savlon over the area ? I am sure I will be able to help you better once you provide me the above details. Dr Geetika Paul